# SDR SWAA2023071778010

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 61,795 hours, 36,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: RIGHT OVER WING EXIT; LIGHT IS INOPERABLE. PASSENGER CABIN: RIGHT OVER WING EXIT LIGHT IS INOPERABLE.<[01] RELAMPED EXIT LIGHT PER AMM 33-51-01;[02] C/W INSPECTION PER AMM 33-51-01.
